Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Can I Have Lumps Caused By Sculptra Surgically Removed

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Poly-L-Lactic Acid (Sculptra, New-Fill)

Brand Name: Sculptra Other Name(s): New-Fill, PLA, PLLA Drug Class: Opportunistic Infection and Other Drugs Poly-L-lactic acid, also known as PLLA, is the main ingredient of Sculptra, also known as New-Fill. Sculptra is a powder that is mixed with water and then injected into the skin. Sculptra belongs to the class of medicines called dermal fillers. Injecting Sculptra into facial skin may give it a firmer, fuller appearance. PLLA is used...
Ask the Experts

Sculptra works

Dear Dr. Bob, Thank you for inspiring me to continue my Sculptra treatments. Over the past 4 years, I've received about 12-14 vials of Sculptra, with very nice results. The only problem I've had, is when my doctor injected Scupltra at the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Aloha Craig,As with all cosmetic surgical techniques, the results depend on the skill of the surgeon. There are limitations with all the facial fillers. But with a skillful physician performing the procedure, the results can be very impressive.The... Read more »

cosmetic removal of skin stains caused by ks

I was misdiagosised around 5 years ago as having granuloma angualara and treated with kenolog injections and steriods for ayear as they got worse. After a second biospy done it came back ks. Four years later I am in excellent health except I am left...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.While not life-threatening, it's understandable how scarring can impact your life. I'm pretty sure that just about any good plastic surgeon or dermatologist would be interested in helping you. BY... Read more »

Silicone AND Sculptra OK for same treatment area?

Is it safe to use Sculptra in combo with Silicone for facial wasting in the same areas of the face?...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,The number of questions similarly to yours has increased lately as more options for facial lipoatrophy have become available. It's important to note that facial fillers can have different mechanisms of action. Sculptra and Radiesse, for... Read more »

Lipodystrophy/fatty lumps

Hi- I've been on Sustiva (along with Tenofivir) for the past 5 years. I have had fat accumulation around my stomach and also fatty lumps all over my torso, arms and legs. My doctor changed the Tenofivir for Truvada a few months ago hoping that...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
That you were only on Sustiva and Tenofovir together is strange as most HIV cocktails involve at least three ingredients. As far as the body shape changes, fat accumulation at the belly has been seen with all combinations that have been studied.... Read more »
Connect With Others

Gynecomastia -- painful breast lumps

Posted by patrickf, 2 Replies
I've been HIV+ for about 15 years or so, on meds for 7-8yrs..... and have been doing VERY well.

However, within the last 30 days, I've developed a painful lump (about the size of a pencil eraser) under my right breast nipple. After a thorough... Read more »

Lymph Node Removal Complications

Posted by amandajeanbrown, 4 Replies
I had a lymph node removed from my groin on May 6th, initially, I had no complications. The incision site looks great, no redness, no signs of infection. There is mild swelling directly under the incision, to be expected. My concern, is I have... Read more »

Pins and Needle Sensation; Lumps in back

Posted by Anonymous, 1 Reply
After a high risk encounter I couldn't eat or sleep for several months. I have tested negative at 9 weeks but started experiencing pins and needles sensations in my legs and arms and lumps in my lower back (lipomas I believe). Is it possible that a... Read more »

Lumps on my Scrotum

Posted by scared_male, 2 Replies
Hi, I'm nervous to talk to my family and our doctor about this, I just want to know what I have before I go see him so i won't be as nervous. I've had these bumps for a long time, they pop up randomly and I usually never really paid too much... Read more »